Journal of Global Optimization, Volume (75), No (3), Year (2019-11) , Pages (655-681)

Title : ( A new algorithm for concave quadratic programming )

Authors: Moslem Zamani ,

Citation: BibTeX | EndNote


The main outcomes of the paper are divided into two parts. First, we present a new dual for quadratic programs, in which, the dual variables are affine functions, and we prove strong duality. Since the new dual is intractable, we consider a modified version by restricting the feasible set. This leads to a new bound for quadratic programs. We demonstrate that the dual of the bound is a semi-definite relaxation of quadratic programs. In addition, we probe the relationship between this bound and the well-known bounds in the literature. In the second part, thanks to the new bound, we propose a branch and cut algorithm for concave quadratic programs. We establish that the algorithm enjoys global convergence. The effectiveness of the method is illustrated for numerical problem instances.


, Non-convex quadratic programming, Duality, Semi-definite relaxation, Bound, Branch and cut method, Concave quadratic programming
برای دانلود از شناسه و رمز عبور پرتال پویا استفاده کنید.

author = {Zamani, Moslem},
title = {A new algorithm for concave quadratic programming},
journal = {Journal of Global Optimization},
year = {2019},
volume = {75},
number = {3},
month = {November},
issn = {0925-5001},
pages = {655--681},
numpages = {26},
keywords = {Non-convex quadratic programming; Duality; Semi-definite relaxation; Bound; Branch and cut method; Concave quadratic programming},


%0 Journal Article
%T A new algorithm for concave quadratic programming
%A Zamani, Moslem
%J Journal of Global Optimization
%@ 0925-5001
%D 2019